# SDR REXA2012000168

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 17,349 hours, 14,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CRACKED JUST OUTBOARD OF LBL 9 LOWER WEB.  AFT ANGLE CRACKED JUST OUTBOARD OF RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-137 AND 601R-53-11-171.
